MathSciNet Relay Station
MathSciNet bibliographic data
MR1165424 (93d:35170) 35Q99 (35A05 70F99 76X05 82C40)
Pfaffelmoser, K. Global classical solutions of the Vlasov-Poisson system in three dimensions for general initial data. J. Differential Equations 95 (1992), no. 2, 281–303.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement